# SDR REXA2022050300811

- Difficulty date: April 10, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 29,718 hours, 21,194 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Part number: BA6703707013
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FORWARD ENGINE MOUNT HAS CHAFING.	CA: REPAIRED IAW BOMBARDIER REO 670-71-21-057 REV-- DATED 2013-09-13 AND MHIRJ REO 690-71-21-038 REV -- DATED 2022-03-27.
